# SDR 96ZZZM655

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3350002621
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE, EGRESS LIGHTS AT SEAT ROW 15 THROUGH 19 ILLUMINATED.  FOUND LIGHTING SYSTEM BATTERIES, MFG P/N 3350-0026-21, WEAK.  REPLACED BATTERIES AND EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.  (M)
